# SDR 4TXA20200616001

- Difficulty date: June 15, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 12,326 hours, 9,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 316387
- Condition: Discharged
- Location: Emergency Lights
- Part time: 3,500 hours, 2,572 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND ILLUMINATION BATTERY PACK OVER 2L DOOR FAILS TO HOLD A CHARGE.
